Alert archive / Arkansas / Flash Flood Warnings in 2011

Flash Flood Warning 121, NWS Little Rock, AR

July 13, 2011Arkansas County, Jefferson County, Lincoln County, Arkansas

NWS Little Rock, AR issued this flash flood warning at Jul 13, 2011, 6:51 PM CDT for Arkansas County, Jefferson County, Lincoln County, Arkansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2011, 6:51 PM CDT (23:51 UTC)
Expired
Jul 13, 2011, 9:30 PM CDT
In force
3 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Arkansas County, AR, Jefferson County, AR, Lincoln County, AR

The radar

The Little Rock radar (KLZK), 90 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 7:10 PM CDTFLASH FLOODGillett, ARTWO TO THREE INCHES OF RAIN CAUSED SOME STREET FLOODING IN TOWN. UP TO FIVE INCHES OF RAIN OCCURRED JUST SOUTHWEST OF TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 11.9 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2379 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2379 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1403 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

188 
WGUS54 KLZK 132351
FFWLZK
ARC001-069-079-140230-
/O.NEW.KLZK.FF.W.0121.110713T2351Z-110714T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
651 PM CDT WED JUL 13 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN LINCOLN COUNTY IN SOUTHEAST ARKANSAS...
  SOUTHEASTERN JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
  SOUTHWESTERN ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...

* UNTIL 930 PM CDT

* AT 649 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A CLUSTER OF THUNDERSTORMS WITH VERY HEAVY RAINFALL FROM PINE      
  BLUFF TO GILLETT. THE RADAR ESTIMATED ONE TO TWO INCHES OF RAIN
  IN SOME AREAS. GIVEN ADDITIONAL HEAVY RAINFALL...FLASH FLOODING
  IS LIKELY TO OCCUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PINE BLUFF...         WOODVILLE...          WHITEFIELD...
  RICHARDSON...         MADDING...           
  LITTLE BAYOU METO PARK...                   LINWOOD...
  LANGFORD...           LAKE PINE BLUFF...    GRADY...
  GILLETT...            ENGLISH LAKE...       DOUGLAS...
  COTTONDALE...         SWAN LAKE...          SARASSA...
  REYDELL...            PINEBERGEN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!

&&

LAT...LON 3426 9203 3420 9127 3401 9127 3409 9202

$$

46

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 2:41 PM CDT, 4 hours 10 minutes earlier.

Area forecast discussion, Jul 13, 2:41 PM CDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
241 PM CDT WED JUL 13 2011

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT

SHOWERS AND THUNDERSTORMS ARE DEVELOPING THIS AFTERNOON IN
WESTERN AND SOUTHWESTERN ARKANSAS. FOR THE NEXT COUPLE OF HOURS
THE FOCUS WILL BE PRIMARILY ALONG AN OUTFLOW BOUNDARY IN SWRN
ARKANSAS THAT WAS EJECTED SOUTHWARD FROM CONVECTION IN THE NRN
PART OF THE STATE THIS MORNING. HOWEVER AS THE MUCH TALKED ABOUT
UPPER WAVE...CURRENTLY OVER NE OK...MOVES OVER ARKANSAS OVER THE
NEXT 24 HOURS...MORE SCATTERED CONVECTION SHOULD DEVELOP ACROSS
THE STATE. HAVE BROAD BRUSHED 40 PERCENT POPS THIS EVENING TO
ACCOUNT FOR SCT THUNDERSTORMS. WITH REGARD TO THREATS...STRONGER
STORMS WILL BE CAPABLE OF STRONG WINDS AND SOME LARGER HAIL. FLASH
FLOODING COULD BE A CONCERN AS WELL AS SOME AREAS HAVE ALREADY
SHOWN EVIDENCE OF TRAINING STORMS...BUT THIS WOULD BE A LESS
WIDESPREAD THREAT.

IN TERMS OF TEMPERATURES AND HEAT ADVISORIES...THE UPPER RIDGE
WILL CONTINUE TO REMAIN IN CONTROL OF THE WEATHER ACROSS THE
STATE OVER THE NEXT FEW DAYS SO TEMPERATURES WILL CONTINUE TO BE
WARM AND SUMMER LIKE. HAVE CONTINUED THE HEAT ADVISORY THROUGH THIS
EVENING FOR CENTRAL ARKANSAS...AND THROUGH THURSDAY FOR THE SE
PART OF THE FORECAST AREA. HOWEVER...CONDITIONS IN THE NORTH
WERE COOLED SIGNIFICANTLY THIS MORNING FROM CONVECTION OVER THE
FAR NRN PARTS OF THE STATE. SIMILAR CONDITIONS COULD OCCUR OVER
PARTS OF SRN AND SERN ARKANSAS TONIGHT...WHICH WOULD MEAN THE HEAT
ADVISORY COVERING THOSE AREAS MAY GET MASSAGED A BIT BY LATER SHIFTS.

STILL...TEMPS IN THE MID TO UPPER 90S IN THE SOUTH WITH HEAT INDEX
VALUES AROUND OR SLIGHTLY OVER 100 SEEM PROBABLE TOMORROW.

FOR FRIDAY...HAVE ONLY SLIGHT CHANCE POPS IN THE FORECAST. UPPER
WAVE WILL NOT BE AS POTENT BUT ENOUGH ENERGY WILL REMAIN...AND
LIKELY ENOUGH REMNANT SFC BOUNDARIES IN PLACE...TO SPARK OFF AT
LEAST SOME ISOLATED STORMS FRI AFTERNOON. WILL NEED TO LOOK AT
HEAT ADVISORIES FOR FRIDAY AS HEAT INDEX VALUES WILL ONCE AGAIN BE
BACK ABOVE 105 DEGREES FOR A LARGE PART OF THE FORECAST AREA.

&&

.LONG TERM...SUNDAY THROUGH WEDNESDAY

NOT MUCH CHANGE TO THE LONG TERM...WITH THE STRONG UPPER LEVEL
RIDGE SCOOTING NORTH INTO MO AND ALLOWING GULF MOISTURE TO RIDE
THROUGH LA AND INTO SOUTHERN AR. BEST CHANCE FOR PRECIP WILL EXIST
OVER THE SOUTHERN HALF OF THE STATE THROUGH THE PERIOD...AND IN
THE AFTERNOON/EVENING HOURS. TEMPS AND DEW PTS WILL REMAIN 3 TO 5
DEGREES ABOVE SEASONAL AVERAGES...BUT WILL BE A FEW DEGREES COOLER
THAN THIS WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     75  91  75  94 /  40  40  20  20
CAMDEN AR         77  97  77  96 /  40  40  20  30
HARRISON AR       73  91  72  93 /  40  40  20  20
HOT SPRINGS AR    77  96  77  96 /  40  40  20  30
LITTLE ROCK   AR  78  96  77  96 /  40  40  20  30
MONTICELLO AR     78  97  77  95 /  40  40  20  30
MOUNT IDA AR      76  97  75  96 /  40  40  20  30
MOUNTAIN HOME AR  74  91  73  93 /  40  40  20  20
NEWPORT AR        76  93  75  95 /  40  40  20  30
PINE BLUFF AR     77  96  76  95 /  40  40  20  30
RUSSELLVILLE AR   76  96  75  97 /  40  40  20  20
SEARCY AR         76  95  75  95 /  40  40  20  30
STUTTGART AR      77  95  77  95 /  40  40  20  30
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR CONWAY-FAULKNER-
JOHNSON-LOGAN-MONTGOMERY-PERRY-POLK-POPE-SCOTT-WHITE-YELL.

HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR ARKANSAS-BRADLEY-
CALHOUN-CLARK-CLEVELAND-DALLAS-DESHA-DREW-GARLAND-GRANT-HOT
SPRING-JEFFERSON-LINCOLN-LONOKE-MONROE-OUACHITA-PIKE-PRAIRIE-
PULASKI-SALINE-WOODRUFF.

&&

SHORT TERM...64 / LONG TERM...61
Hazardous weather outlook, Jul 13, 5:00 AM CDT, 13 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT WED JUL 13 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-141000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT WED JUL 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

VERY HOT AND HUMID CONDITIONS WILL CONTINUE TODAY WITH HEAT
ADVISORIES IN EFFECT FOR MUCH OF ARKANSAS. HEAT INDEX VALUES WILL
AGAIN RISE ABOVE 105 DEGREES FOR SEVERAL HOURS THIS AFTERNOON.
OVERNIGHT TEMPERATURES WILL ALSO BE WARM...AND NOT PROVIDE MUCH
RELIEF FROM THE HEAT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE IN THE FORECAST TODAY...AS A
DISTURBANCE MOVES ACROSS THE NATURAL STATE. WIDESPREAD AND ORGANIZED
SEVERE WEATHER IS NOT EXPECTED...THOUGH ANY STORM THAT DOES FORM
COULD BECOME STRONG TO SEVERE WITH DAMAGING WINDS THE GREATEST
THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SOME MINOR RELIEF IN THE VERY HOT TEMPERATURES IS EXPECTED FOR THE
LATTER HALF OF THE WORK WEEK AS THE PERSISTENT UPPER LEVEL HIGH
WEAKENS. THIS WILL ALLOW SEVERAL UPPER LEVEL IMPULSES TO PASS ACROSS
ARKANSAS...RESULTING IN ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS EACH AFTERNOON AND EVENING.

WIDESPREAD AND ORGANIZED SEVERE WEATHER IS NOT EXPECTED...THOUGH ANY
STORM THAT DOES FORM COULD BECOME STRONG TO SEVERE WITH DAMAGING
WINDS THE GREATEST THREAT.

DRY AND VERY HOT CONDITIONS WILL RETURN FOR THE WEEKEND AND EARLY
NEXT WEEK AS THE UPPER HIGH STRENGTHENS AGAIN OVER THE NATURAL STATE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

58

In the hours before

Special weather statement, Jul 13, 2:37 PM CDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
237 PM CDT WED JUL 13 2011

ARZ040-041-132020-
MONTGOMERY AR-POLK AR-
237 PM CDT WED JUL 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MONTGOMERY AND EASTERN
POLK COUNTIES UNTIL 315 PM CDT...

AT 234 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WOLF PEN GAP...OR 7 MILES SOUTHEAST OF
MENA...MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  OPAL...               ODEN...               MIMOSA...
  LITTLE MISSOURI FALLS REC AREA...           LAKE MENA...
  SHADY...              PINE RIDGE...         NUNLEY...
  INK...                DALLAS...             BOARD CAMP...
  BIG FORK...           YOCANNA...            WOLF PEN GAP...
  WHITETOWN...          WEST HANNA MTN...     TURNERS MTN...
  SMOKE ROCK MTN...

IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS UNTIL THE
STORM PASSES.

&&

LAT...LON 3465 9374 3440 9372 3441 9422 3459 9423
TIME...MOT...LOC 1937Z 266DEG 16KT 3451 9411

46
Local storm report, Jul 13, 3:16 PM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
316 PM CDT WED JUL 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     TSTM WND GST     HOT SPRINGS             34.49N 93.05W
07/13/2011  M52 MPH          GARLAND            AR   ASOS

            WIND GUST OF 52 MPH MEASURED AT THE HOT SPRINGS AIRPORT.

&&

28
Special weather statement, Jul 13, 3:53 PM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
353 PM CDT WED JUL 13 2011

ARZ021-022-030-038-132125-
JOHNSON AR-LOGAN AR-POPE AR-YELL AR-
353 PM CDT WED JUL 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JOHNSON...EXTREME
WESTERN POPE...NORTHEASTERN LOGAN AND NORTHERN YELL COUNTIES UNTIL
430 PM CDT...

AT 350 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR JAMESTOWN TO
SAINT SCHOLASTICA TO 3 MILES SOUTHWEST OF HUCKLEBERRY MTN...AND
MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  TOKALON...            SCRANTON...           MOSLEY...
  LONDON...             LAKE DARDANELLE...    KNOXVILLE...
  CABIN CREEK REC AREA...                     RANGER...
  PINEY...              NEW BLAINE...         MORRISON BLUFF...
  LUDWIG...             DUBLIN...             DELAWARE...
  CHICKALAH...          SURROUNDED RIDGES LAKE...
  SPRING MTN...         SPRING LAKE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 65 AND 78.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3535 9316 3508 9329 3524 9364 3534 9357
      3543 9355
TIME...MOT...LOC 2054Z 296DEG 13KT 3541 9343 3530 9344
          3520 9350

62
Local storm report, Jul 13, 3:55 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
355 PM CDT WED JUL 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             HOT SPRINGS             34.49N 93.05W
07/13/2011  E0.75 INCH       GARLAND            AR   TRAINED SPOTTER

            STORM SPOTTER REPORTED THREE QUARTER INCH HAIL AT AIRPORT
            ROAD IN HOT SPRINGS.

&&

225
Local storm report, Jul 13, 4:29 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
429 PM CDT WED JUL 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             RUSSELLVILLE            35.27N 93.14W
07/13/2011  E1.00 INCH       POPE               AR   TRAINED SPOTTER

            DIME TO QUARTER SIZE HAIL WAS REPORTED IN RUSSELLVILLE.

&&

46
Local storm report, Jul 13, 5:56 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
556 PM CDT WED JUL 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     1 SW CABOT              34.96N 92.03W
07/13/2011                   LONOKE             AR   LAW ENFORCEMENT

            TREE AND ROAD SIGN DOWN...PARTIALLY IN THE SOUTHBOUND
            LANES OF US 67/167 NEAR MILE MARKER 15 SOUTH OF CABOT.

&&

62

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 12:27 AM CDTSpecial Weather StatementLZKBoone43 min
Jul 13, 7:16 AM CDTSpecial Weather StatementLZKYell29 min
Jul 13, 1:26 PM CDTSpecial Weather StatementLZKPike44 min
Jul 13, 1:44 PM CDTSevere Thunderstorm WarningLZKMontgomery, Yell16 min
Jul 13, 2:04 PM CDTSpecial Weather StatementLZKGarland46 min
Jul 13, 2:07 PM CDTSpecial Weather StatementLZKSaline43 min
Jul 13, 2:13 PM CDTSpecial Weather StatementLZKYell47 min
Jul 13, 2:16 PM CDTSpecial Weather StatementLZKSebastian44 min
Jul 13, 2:35 PM CDTSpecial Weather StatementLZKYell45 min
Jul 13, 2:37 PM CDTSpecial Weather StatementLZKPolk43 min
Jul 13, 2:42 PM CDTSevere Thunderstorm WarningLZKLogan, Scott48 min
Jul 13, 2:50 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring40 min
Jul 13, 2:53 PM CDTSevere Thunderstorm WarningLZKPolk37 min
Jul 13, 2:57 PM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell48 min
Jul 13, 3:09 PM CDTSevere Thunderstorm WarningLZKGarland, Saline36 min
Jul 13, 3:26 PM CDTSevere Thunderstorm WarningLZKMontgomery, Yell34 min
Jul 13, 3:29 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Saline46 min
Jul 13, 3:32 PM CDTSevere Thunderstorm WarningLZKPerry, Saline43 min
Jul 13, 3:37 PM CDTSevere Thunderstorm WarningLZKClark38 min
Jul 13, 3:38 PM CDTSevere Thunderstorm WarningLZKConway, Van Buren16 min
Jul 13, 3:46 PM CDTSevere Thunderstorm WarningLZKDrew29 min
Jul 13, 3:53 PM CDTSpecial Weather StatementLZKYell32 min
Jul 13, 3:59 PM CDTSevere Thunderstorm WarningLZKPope, Yell46 min
Jul 13, 4:12 PM CDTSevere Thunderstorm WarningLZKDrew33 min
Jul 13, 4:18 PM CDTFlash Flood WarningLZKPolk2 hr
Jul 13, 4:19 PM CDTFlash Flood WarningLZKDrew3 hr
Jul 13, 4:26 PM CDTSevere Thunderstorm WarningLZKCleburne, White34 min
Jul 13, 4:38 PM CDTSevere Thunderstorm WarningLZKGrant52 min
Jul 13, 4:39 PM CDTSevere Thunderstorm WarningLZKFaulkner, Pulaski36 min
Jul 13, 4:43 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas47 min
Jul 13, 4:49 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Van Buren26 min
Jul 13, 5:20 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, White25 min
Jul 13, 5:38 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski, White37 min
Jul 13, 5:49 PM CDTSevere Thunderstorm WarningLZKCleveland, Lincoln41 min
Jul 13, 6:06 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Prairie39 min
Jul 13, 6:17 PM CDTSevere Thunderstorm WarningLZKPrairie, White, Woodruff43 min
Jul 13, 6:20 PM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Jefferson, Lincoln40 min
Jul 13, 6:50 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Jefferson, Lincoln40 min

Nearby

Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.